Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 92, NWS Tulsa, OK

April 29, 2016LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2016, 5:04 PM CDT for LeFlore County, Oklahoma. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 5:04 PM CDT (22:04 UTC)
Expired
Apr 29, 2016, 5:26 PM CDT
In force
22 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-903 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS54 KTSA 292204
SVRTSA
OKC079-292245-
/O.NEW.KTSA.SV.W.0092.160429T2204Z-160429T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 545 PM CDT

* AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  OCTAVIA...MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  POTEAU...                         HEAVENER...
  HOWE...                           BIG CEDAR...
  MUSE...                           HEAVENER RUNESTONE STATE PARK...
  HONOBIA...                        HODGEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3453 9494 3460 9494 3514 9456 3509 9444
      3477 9445 3451 9473 3451 9490
TIME...MOT...LOC 2204Z 217DEG 45KT 3457 9483 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
969 
WWUS54 KTSA 292222
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT FRI APR 29 2016

OKC079-292245-
/O.CON.KTSA.SV.W.0092.000000T0000Z-160429T2245Z/
LE FLORE OK-
522 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...

AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF BIG
CEDAR...MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU...                         HEAVENER...
HOWE...                           BIG CEDAR... MUSE...              
HEAVENER RUNESTONE STATE PARK...  HODGEN...              

THE STORM HAS SHOWN A WEAKENING TREND. IF THIS TREND CONTINUES THE
WARNING MAY BE CANCELED EARLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3466 9477 3475 9478 3514 9456 3509 9444
      3477 9445 3465 9458 3461 9468
TIME...MOT...LOC 2221Z 220DEG 42KT 3472 9467 

HAIL...1.00IN
WIND...<50MPH
 
$$
299 
WWUS54 KTSA 292226
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT FRI APR 29 2016

OKC079-292236-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-160429T2245Z/
LE FLORE OK-
526 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3466 9477 3475 9478 3514 9456 3509 9444
      3477 9445 3465 9458 3461 9468
TIME...MOT...LOC 2225Z 217DEG 45KT 3477 9462 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:57 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 29, 2:57 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
257 PM CDT FRI APR 29 2016

.DISCUSSION...

The main forecast concern will be severe weather potential through
tonight.

As of 2 PM...surface analysis indicated an area of low pressure
over far SW OK...with a warm front extending E/NE from the low to
just south of the OKC metro and then diving back to the SE toward
the Red River...near or south of Hugo. Persistent convection over
NE TX/far SE OK/SW AR has maintained a more stable airmass over
far SE OK. The main concern will be storms that are now developing
over SW OK and where these storms will be relative to the warm
front...where more favorable low level shear profiles...in what is
already a supercell favorable deep layer shear environment...would
enhance tornado potential. Another concern is that storms
developing in the weakly capped warm sector well east of dryline
across N TX could lift up into SE OK and interact with said warm
front as well. Concerns are great enough for tornadoes that a
Tornado Watch has been issued for portions of SE OK. Will have to
monitor progress of warm front and expand the watch as necessary
later. Lift will continue to increase over the region as an upper
trough and embedded PV max lift out into the Plains tonight...with
a negative tilt. Storms will gradually increase over the region
into the evening in response to this forcing. The surface low will
begin to develop to the northeast with time in tandem with the
DCVA. A cold front will trail the low and sweep thru the area late
tonight...ending the severe weather threat. With another round of
storms expected over areas that received between 2 and 3 inches of
rain last night, the inherited Flash Flood Watch was maintained
and expanded slightly to cover all areas that picked up the
heavier rains.

A polar cold front will slide across the region on Sunday, in the
wake of the upper system as it slides by to our north. Another
system will slide across the Plains Monday...emanating from the
persistent upper height weakness in the SW CONUS...weakening with
time as the system shears out. Nevertheless...the system will
provide enough lift on the cool side of the front to bring rain
chances to our area. The best chances will be across the south
closest to the surface front. Our area will be well north of said
surface front by Monday...limiting instability to the point that
only isolated thunder mention will be maintained across the south.

The upper pattern will transition to a deep trough in the
East...with ridging over the Rockies. We're not quite to that time
of year when NW flow brings nighttime tstorm complexes. Tranquil
weather will be the rule thru next weekend.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  76  49  72 /  80  10  10  10
FSM   64  81  54  78 /  90  30  10  10
MLC   61  77  53  74 /  80  20   0   0
BVO   56  74  47  70 /  80  10  10  10
FYV   61  77  49  71 /  90  30  10  10
BYV   62  79  51  73 /  90  30  10  10
MKO   60  77  50  72 /  80  20  10  10
MIO   60  76  48  70 /  90  20  10  10
F10   59  76  51  71 /  80  10   0   0
HHW   64  81  55  79 /  80  30  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday morning for OKZ049-053-
     070>076.

AR...Flash Flood Watch through Saturday morning for ARZ029.

&&

LONG TERM....30
Hazardous weather outlook, Apr 29, 4:46 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT FRI APR 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CDT FRI APR 29 2016

...SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED INCREASE IN COVERAGE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING
HOURS AND CONTINUE INTO THE OVERNIGHT HOURS AHEAD OF A COLD FRONT
FORECAST TO MOVE INTO THE REGION LATE TONIGHT.

INCREASING INSTABILITY AND WIND SHEAR AHEAD OF THE COLD FRONT OUT
WEST WILL AID IN A CONTINUING POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON
INTO THE OVERNIGHT HOURS. LARGE HAIL ALONG WITH A DAMAGING WIND
POTENTIAL LOOK TO BE THE MAIN HAZARDS FOR MUCH OF EASTERN OKLAHOMA
AND ALSO NORTHWEST ARKANSAS. A NEARLY STATIONARY WARM FRONT
REMAINS ACROSS SOUTHEAST OKLAHOMA LATE THIS AFTERNOON. SOUTH OF
THIS BOUNDARY...GREATER LOW LEVEL MOISTURE AND INSTABILITY WILL
ALLOW FOR AN INCREASED TORNADO POTENTIAL AS WELL AS A LARGE HAIL
AND DAMAGING WIND POTENTIAL THROUGH THIS EVENING FOR PARTS OF SOUTHEAST
OKLAHOMA...MAINLY SOUTH OF A MCALESTER TO POTEAU LINE.

PERIODS OF HEAVY RAINFALL ARE ALSO FORECAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. ADDITIONAL
RAINFALL OF AROUND A HALF INCH TO GREATER THAN ONE INCH ON TOP OF
RAINS THAT FELL THIS MORNING WILL HELP TO CREATE POSSIBLE FLASH
FLOODING CONDITIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
MUCH OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS PARTS OF
WEST CENTRAL ARKANSAS INTO SATURDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE ONGOING ACROSS PARTS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING AS A
COLD FRONT CONTINUES TO PUSH ACROSS THE REGION. INSTABILITY AHEAD
OF THE FRONT WILL ALLOW FOR AT LEAST A LIMITED SEVERE WEATHER
POTENTIAL TO REMAIN THROUGH THE MORNING HOURS. THE FRONT IS
FORECAST TO EXIT THE REGION SATURDAY AFTERNOON WITH PRECIPITATION
CHANCES TAPERING OFF WITH THE EXITING FRONT. ADDITIONAL
THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY NIGHT AND MONDAY AS
ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS.
BEHIND THIS NEXT SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE
INTO THE CENTRAL UNITED STATES WITH MORE QUIET WEATHER FOR THE
MIDDLE PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 29, 4:13 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             FORT SMITH              35.39N 94.40W
04/29/2016  E1.75 INCH       SEBASTIAN          AR   TRAINED SPOTTER

            HAIL OCCURRED ON SOUTH SIDE OF FORT SMITH

&&

PBS
Local storm report, Apr 29, 4:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             VAN BUREN               35.44N 94.35W
04/29/2016  E1.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

&&

JBM
Local storm report, Apr 29, 4:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             ALMA                    35.48N 94.22W
04/29/2016  E1.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

&&

PBS
Special weather statement, Apr 29, 4:43 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT FRI APR 29 2016

OKZ054-060-061-292215-
ROGERS OK-TULSA OK-OSAGE OK-
443 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE AND CENTRAL TULSA COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SAND SPRINGS...MOVING NORTHEAST AT 40 MPH. ANOTHER STRONG STORM WAS
LOCATED OVER TULSA MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          SAND SPRINGS...
OWASSO...                         SKIATOOK...
CATOOSA...                        COLLINSVILLE...
SPERRY...                         TURLEY...
GRAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 233.

LAT...LON 3634 9568 3603 9588 3605 9603 3607 9603
      3608 9621 3608 9624 3645 9609
TIME...MOT...LOC 2142Z 214DEG 36KT 3610 9610

LACY
Local storm report, Apr 29, 4:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             TULSA                   36.13N 95.92W
04/29/2016  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

PBS
Special weather statement, Apr 29, 4:53 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT FRI APR 29 2016

OKZ054-055-292245-
WASHINGTON OK-OSAGE OK-
453 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 545 PM CDT...

AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF
ELGIN...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...                          HULAH...
BIGHEART...                       WAH SHA SHE STATE PARK...

LAT...LON 3700 9588 3696 9585 3679 9638 3696 9648
      3700 9640
TIME...MOT...LOC 2153Z 243DEG 33KT 3692 9635

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:14 AM CDTSevere Thunderstorm WarningTSAChoctaw31 min
Apr 29, 3:45 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 29, 4:26 AM CDTSpecial Weather StatementTSAMcIntosh34 min
Apr 29, 4:28 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Apr 29, 6:22 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha3 hr
Apr 29, 8:46 AM CDTRiver Flood AdvisoryTSAPushmataha37 hr
Apr 29, 2:09 PM CDTSpecial Weather StatementTSAOsage51 min
Apr 29, 2:27 PM CDTSevere Thunderstorm WarningTSAOsage33 min
Apr 29, 3:07 PM CDTSpecial Weather StatementTSAPawnee23 min
Apr 29, 3:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Apr 29, 3:46 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 29, 3:49 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha23 min
Apr 29, 3:57 PM CDTSpecial Weather StatementTSAOsage33 min
Apr 29, 4:12 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 29, 4:41 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah49 min
Apr 29, 4:43 PM CDTSpecial Weather StatementTSATulsa32 min
Apr 29, 4:46 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha29 min
Apr 29, 5:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 29, 5:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee42 min
Apr 29, 5:34 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa25 min
Apr 29, 5:35 PM CDTSpecial Weather StatementTSAPushmataha25 min
Apr 29, 5:41 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah20 min
Apr 29, 5:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Wagoner41 min
Apr 29, 6:02 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
Apr 29, 6:18 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner19 min
Apr 29, 6:30 PM CDTSpecial Weather StatementTSACraig15 min
Apr 29, 6:35 PM CDTSpecial Weather StatementTSACherokee25 min
Apr 29, 6:37 PM CDTTornado WarningTSAOkfuskee38 min
Apr 29, 6:44 PM CDTSpecial Weather StatementTSACraig31 min
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningTSAOkmulgee31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.